diabetestalk.net

Metformin Antidote

Share on facebook

Metformin Overdose

Tweet Save As with any medication, it is possible to overdose on metformin. Some of the effects of a metformin overdose may include low blood sugar or lactic acidosis. Symptoms of low blood sugar include blurred vision, shakiness, and extreme hunger. Some symptoms of lactic acidosis can include an irregular heartbeat, trouble breathing, and feeling tired. There are some treatment options for a metformin overdose, including dialysis or using a sugar solution to increase blood sugar levels. Metformin Overdose: An Overview Metformin (Glucophage®) is a prescription medication that has been licensed to treat type 2 diabetes. As with all medicines, it is possible to take too much metformin. Effects of a metformin overdose will vary depending on a number of factors, including how much metformin was taken and whether it was taken with any other medicines, alcohol, and/or drugs. If you happen to overdose on metformin, seek medical attention immediately. Symptoms of a Metformin Overdose The effects of a metformin overdose may include: Possible symptoms of low blood sugar include: Sweating Shakiness Extreme hunger Dizziness Cold sweats Blurry vision. More severe low blood sugar symptoms incl Continue reading >>

Share on facebook

Popular Questions

  1. Untogether

    Hi all-
    I'm on day 4 and still not in ketosis, according to the test strips. How long did it take you to get into ketosis? I'm having on average 15 carbs/day and twice I've had an Atkins snack bar. I drink about a gallon of water every day, and have one diet soda at night.
    Any suggestions?

  2. Medic2038

    Quote:

    Originally Posted by Untogether
    Hi all-
    I'm on day 4 and still not in ketosis, according to the test strips. How long did it take you to get into ketosis? I'm having on average 15 carbs/day and twice I've had an Atkins snack bar. I drink about a gallon of water every day, and have one diet soda at night.
    Any suggestions? It really depends on activity. When you're first starting, you won't be in ketosis until you deplete your body's glycogen. Some of it is kept in your liver, the majority is in your muscles.
    If you're not doing too much physically, it can take up to about a week.

  3. ravenrose

    there is more information on this than there used to be. it turns out some people need longer than others. some take up to a couple of weeks to really get into ketosis. just be patient.

  4. -> Continue reading
read more close

Related Articles

Popular Articles

More in ketosis